# SDR WX0A2017091873289

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 50,368 hours, 41,050 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR HORN WOULD NOT STOP GOING OFF.  EMERGENCY DECLARED.   OPS CHECKED LANDING GEAR AURAL WARNING, NO DEFECTS NOTED.
